# SDR QXEA200501190

- Difficulty date: August 28, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 18,339 hours, 26,517 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Part serial: 850721
- Condition: Seized
- Location: Acm Bay
- Part time: 9,239 hours, 13,632 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YYJ FLIGHT 2074 CABIN BECAME EXCESSIVELY HOT ON CLIMBOUT, UNABLE TO CONTROL CABIN TEMP IN AUTO AND MANUAL MODES.  RAN BOTH FLIGHT COMPARTMENT AUTO FAIL AND CABIN COMPARTMENT AUTO FAIL CHECKLISTS AND PULLED AND RESET ASSOCIATED CIRCUIT BREAKERS, NO HELP.  CABIN DUCT TEMP WAS STEADY AT 50 DEG CELSIUS AND CABIN TEMPS WERE NEARLY UNBEARABLE.  MAINTENANCE REMOVED AIR CYCLE MACHINE IAW DHC-8 200 MM TASKS 21-50-11-000-801 AND 400-801.  GROUND RAN NR 2 ENGINE AND SELECTED BLEED ON AIR CONDITIONING SYSTEM OPERATES NORMALLY.  DUCT TEMP WENT TO 5 DEGREES CELSIUS WHEN SELECTED FULL COLD, NO LEAKS NOTED AT AIR CYCLE MACHINE.  AIRCRAFT RETURNED TO SERVICE.
